RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 3, Pages 459–469 (Mi msb5758)  

Sur les polynômes d'une variable complexe

V. S. Fédoroff


Full text: PDF file (844 kB)

Bibliographic databases:
Received: 21.05.1938

Citation: V. S. Fédoroff, “Sur les polynômes d'une variable complexe”, Rec. Math. [Mat. Sbornik] N.S., 4(46):3 (1938), 459–469

Citation in format AMSBIB
\Bibitem{Fed38}
\by V.~S.~F\'edoroff
\paper Sur les polyn\^omes d'une variable complexe
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 3
\pages 459--469
\mathnet{http://mi.mathnet.ru/msb5758}
\zmath{https://zbmath.org/?q=an:0021.14201|64.1072.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5758
  • http://mi.mathnet.ru/eng/msb/v46/i3/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:205
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019